# SDR SWAA2015021736657

- Difficulty date: January 7, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,712 hours, 66,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C27554
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD FWD FLANGE CRACKED AT BS 727, STRINGER 18A, BOTH LOWER FASTENER LT & HOLES.  REPAIRED CHORD IAW EA.
